Affordable Access

Access to the full text

Note on the construction of free MV-algebras

Authors
  • Fuchs, László1
  • 1 Tulane University, Department of Mathematics, New Orleans, Louisiana, 70118, USA , New Orleans (United States)
Type
Published Article
Journal
Algebra universalis
Publisher
SP Birkhäuser Verlag Basel
Publication Date
Dec 01, 2009
Volume
62
Issue
1
Pages
45–49
Identifiers
DOI: 10.1007/s00012-010-0037-8
Source
Springer Nature
Keywords
License
Yellow

Abstract

We give a new proof for McNaughton’s Theorem on finitely generated free MV-algebras, using a free abelian ℓ-group on a po-group.

Report this publication

Statistics

Seen <100 times